# SDR UPS203728

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Chord
- Part number: 651986219
- Condition: Corroded
- Location: Bs 340-348
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LT UPPER NOSE CHORD BS 340 TO 348, LBL 15, WL 170.  REPAIRED IAW SRM 53-10-1, 51-10-1, 51-30-5, 51-20-4, 51-30-2.
